MAUDE Adverse Event Report: TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 2.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM

TYBER MEDICAL CANNULATED COMPRESSION HEADLESS SCREW; 2.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM
Model Number 04.333.124TS
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was investigated and evaluated through radiographic imaging review, third party medical consultation, and the provided information from the complainant.The impacted device remains implanted; therefore, a device evaluation could not be performed.A historical data analysis for the device and lot numbers returned no associated nonconformities related to the nature of this complaint.With the current information available, a root cause cannot be established.
 
Event or Problem Description
As reported by the complainant: this screw is expected to come out of the scaphoid in the near future.Pseudoarthrosis in a light smoker (5 cigarettes daily) ct regarding pseudoarthrosis consolidation isn't looking good based on the images.

Brand Name
CANNULATED COMPRESSION HEADLESS SCREW
Common Device Name
2.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 24MM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key22350830
Report Number3012966183-2025-00012
Device Sequence Number18274578
Product Code HWC
UDI-Device Identifier00819917027211
UDI-Public00819917027211
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model Number04.333.124TS
Device Lot Number224159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexUnknown